# SDR SWAA2020083103913

- Difficulty date: July 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE HARDWARE AT FWD GALLEY AREA / REPLACED FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKET HARDWARE AT FWD IAW B737-700 AMM 25-66-02. INSTALLATION STEP IS DOCUMENTED IN SW TASK 725-025-00-014 STEP 12
